# SDR DALA2018061203966

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 46,893 hours, 37,767 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR PANEL 211EG IN THE COCKPIT.  THE FLOOR PANEL  WAS REMOVED IAW SRM VOL II, 51-30-01.
